# SDR DXTA2024052411859

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 15,118 hours, 11,501 cycles
- Engine: Pwc PW545B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Motor
- Part number: 30J413301
- Part serial: 000987
- Condition: Stalled
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE COMPRESSOR STALL: AFTER BEING IN CRUZ FOR AN HOUR AND A HALF DURING INITIAL REDUCTION OF THE THRUST LEVERS, THE AIRCRAFT SHUTTERED/THUMPED FROM THE REAR OF THE AIRPLANE LIKE THE BOV STUCK. HEARD NOISE AND FELT A LITTLE KICK IN THE RUTTER PEDALS THINK IT WOULD BE THE LEFT ENGINE. ALL OTHER ENGINE INDICATIONS WERE GOOD, EXCEPT NOTICED A LITTLE FLUTTER IN THE LEFT ENGINE.  THIS HAPPENED AT 43000 FEET.   REMOVED AND REPLACED TQ MOTOR. P/N OFF-ON 30J4133-01 S/N OFF TRAXY000987,, S/N ON TRAXY000616.
